Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Sur un problème concernant la théorie des surfaces du 2ne ordre

  • 14 Accesses

This is a preview of subscription content, log in to check access.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Clebsch, M.A. Sur un problème concernant la théorie des surfaces du 2ne ordre. Annali di Matematica pura ed applicata 4, 195–198 (1861). https://doi.org/10.1007/BF03198182

Download citation